Research Repository

Jensen–Ostrowski type inequalities and applications for f-divergence measures

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) Jensen–Ostrowski type inequalities and applications for f-divergence measures. Applied Mathematics and Computation, 266 (1). 304 - 315. ISSN 0096-3003

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen inequality; Ostrowski inequality; divergence measures; absolutely continuous function
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Symplectic Elements
Date Deposited: 18 Aug 2016 01:24
Last Modified: 19 Aug 2019 23:59
URI: http://vuir.vu.edu.au/id/eprint/31333
DOI: https://doi.org/10.1016/j.amc.2015.05.071
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar